MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Ischemia (1942); Reocclusion (1985)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
(b)(6) clinical study.It was reported that patient experienced angina with ischemia and target vessel revascularization occurred.In (b)(6) 2013, the patient's qualifying condition was stable angina.Abnormal stress test or imaging stress test indicated ischemia prior to procedure and the patient was referred for cardiac catheterization and index procedure was performed on the same day.The target lesion was located in the distal right coronary artery (rca) with 75% stenosis and was 18 mm long with a reference vessel diameter of 3.38 mm.The lesion was treated with pre-dilatation and deployment of a 3.00 x 20 mm study stent.Following post-dilatation, residual stenosis was 0%.Target lesion #2 was located in the proximal rca with 98% stenosis and was 30 mm long with a reference vessel diameter of 3.38 mm.Target lesion #2 was treated with pre-dilatation and deployment of a 3.50 x 32/38 mm study stent.Following post-dilatation, residual stenosis was 0%.Target lesion #3 was located in the 1st obtuse marginal with 86% stenosis and was 34 mm long with a reference vessel diameter of 2.47 mm.Target lesion #3 was treated with pre-dilatation and placement of a 2.50 x 32/38 mm study stent.Following post-dilatation, residual stenosis was 0%.After a day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2018, the subject presented to hospital due to chest pain and was admitted on the same day for further evaluation.Subsequently, stress test was performed which revealed evidence of cardiac ischemia.The 66% stenosis located in mid rca was treated with placement of a drug eluting stent with 0% residual stenosis and timi 3 flow.The next day, the patient was discharged on clopidogrel.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8009663
Report Number2134265-2018-62299
Device Sequence Number1654525
Product Code NIQ
UDI-Device Identifier08714729823766
UDI-Public08714729823766
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2013
Device Model Number9335
Device Catalogue Number9335
Device Lot Number15720701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR